advertisement
Question
Posted by: Maddy | 2009/02/04

Very worried!

Best, I am very worried of my period, I am on jasmine, I have finishes the week of the white pills and my period was as normal, but then I started with the new pack, I am now on week 3 of the yellow pills and still on my period, I am going out of my mind, can you please let me know what the problem may be?

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that it is related to the Pill but, without further information, I can't really tell. You don't say how long you have been on Yasmin, what your periods were like before, whether this has ever happened before.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement